Alert archive / Kansas / Tornado Warnings in 2015
Tornado Warning 11, NWS Goodland, KS
NWS Goodland, KS issued this tornado warning at Apr 17, 2015, 6:02 PM MDT for Sherman County, Kansas. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 17, 2015, 6:02 PM MDT (00:02 UTC)
- Expired
- Apr 17, 2015, 6:30 PM MDT
- In force
- 28 min
- Issued by
- NWS Goodland, KS
- Area
- Storm-based polygon
- Tornado
- Observed
- Hail
- 1.25 in
County Sherman County, KS
The radar
The Goodland radar (KGLD), 20 km from the middle of the area, began a volume at 00:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 17, 4:37 PM MDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Denver, CO (KDEN), launched 00:00Z, 0.0 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- -109 J/kg
- Mixed-layer LCL
- 1370 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- -38 m²/s²
- 0-3 km storm-relative helicity
- -112 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
165
WFUS53 KGLD 180002
TORGLD
KSC181-180030-
/O.NEW.KGLD.TO.W.0011.150418T0002Z-150418T0030Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
602 PM MDT FRI APR 17 2015
THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHEASTERN SHERMAN COUNTY IN NORTHWESTERN KANSAS...
* UNTIL 630 PM MDT
* AT 602 PM MDT...A CONFIRMED TORNADO WAS LOCATED 8 MILES SOUTH OF
EDSON...MOVING NORTH AT 20 MPH.
HAZARD...DAMAGING TORNADO AND HALF DOLLAR SIZE HAIL.
SOURCE...WEATHER SPOTTERS CONFIRMED TORNADO.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED.
DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE
DAMAGE IS LIKELY.
* THIS TORNADIC THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHEASTERN SHERMAN COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPEAT...A TORNADO IS ON THE GROUND. TAKE COVER NOW! MOVE TO A
BASEMENT OR AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY
BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A MOBILE HOME...OR
IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3918 10148 3918 10159 3932 10166 3933 10149
TIME...MOT...LOC 0002Z 158DEG 16KT 3920 10156
TORNADO...OBSERVED
HAIL...1.25IN
$$
DR2 follow-up statements
790
WWUS53 KGLD 180014
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
614 PM MDT FRI APR 17 2015
KSC181-180030-
/O.CON.KGLD.TO.W.0011.000000T0000Z-150418T0030Z/
SHERMAN KS-
614 PM MDT FRI APR 17 2015
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 630 PM MDT FOR
SOUTHEASTERN SHERMAN COUNTY...
AT 613 PM MDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR EDSON...MOVING NORTH AT 10 MPH.
HAZARD...TORNADO AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
THIS TORNADIC THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHEASTERN SHERMAN COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3923 10148 3922 10159 3932 10161 3933 10149
TIME...MOT...LOC 0013Z 180DEG 10KT 3924 10152
TORNADO...RADAR INDICATED
HAIL...1.25IN
$$
DR954
WWUS53 KGLD 180021
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
621 PM MDT FRI APR 17 2015
KSC181-180031-
/O.EXP.KGLD.TO.W.0011.000000T0000Z-150418T0030Z/
SHERMAN KS-
621 PM MDT FRI APR 17 2015
...THE TORNADO WARNING FOR SOUTHEASTERN SHERMAN COUNTY WILL EXPIRE AT
630 PM MDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER APPEARS CAPABLE OF PRODUCING A TORNADO.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER SMALL HAIL
AND GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT MDT FOR NORTHWESTERN
KANSAS.
LAT...LON 3923 10148 3922 10159 3932 10161 3933 10149
TIME...MOT...LOC 0018Z 158DEG 16KT 3924 10152
$$
DRWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this tornado warning went out at Apr 17, 5:56 PM MDT, 6 minutes earlier.
Area forecast discussion, Apr 17, 5:56 PM MDT, 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GOODLAND KS 556 PM MDT FRI APR 17 2015 .UPDATE... ISSUED AT 540 PM MDT FRI APR 17 2015 UPDATED GRIDS AND ZONES FOR THE INCLUSION OF RED WILLOW COUNTY NEBRASKA INTO TORNADO WATCH 69. OTHERWISE, NO OTHER CHANGES. && .SHORT TERM...(THIS EVENING THROUGH SATURDAY) ISSUED AT 1226 PM MDT FRI APR 17 2015 UPPER LOW OVER THE CENTRAL ROCKIES THIS AFTERNOON WILL MOVE ONTO THE PLAINS OF EASTERN COLORADO BY SATURDAY AFTERNOON. VORTICITY LOBES ROTATING AROUND IT WILL PROVIDE OCCASIONAL SYNOPTIC SCALE LIFT. ANOMALOUSLY HIGH PRECIPITABLE WATER VALUES ARE ALREADY IN PLACE DUE TO LOW LEVEL SOUTHEASTERLY MOISTURE ADVECTION AND RECENT RAINFALL. INSTABILITY IS THE BIGGEST QUESTION MARK AS FAR AS SEVERE THUNDERSTORMS ARE CONCERNED...SINCE MORNING CLOUDS HAVE BEEN SLOW TO ERODE AND INSOLATION HAS BEEN LIMITED. NONETHELESS...18Z SPC MESOSCALE ANALYSIS INDICATES UP TO 1500 J/KG OF SBCAPE IN EASTERN COLORADO WHICH WILL ONLY INCREASE WITH ANY AFTERNOON HEATING. DEEP LAYER SHEAR ON THE ORDER OF 50-60KTS POSSIBLE BY THIS AFTERNOON...WHICH WILL BE MORE THAN SUFFICIENT FOR SUPERCELLS IF BETTER INSTABILITY CAN MATERIALIZE. THE OTHER CONCERN IS HEAVY RAINFALL...PARTICULARLY IN THE WEST WHERE TWO DAY TOTALS OF 2-3 INCHES AND LOCALLY UP TO 5 INCHES HAS RESULTED IN SATURATED GROUND CONDITIONS AND LOWER FFG VALUES. CONSIDERED A FLASH FLOOD WATCH BUT OVERALL QPF FROM THE HIGHER RESOLUTION SHORT TERM MODELS GENERALLY LESS THAN 0.50 INCHES WITH SOME HIGHER AMOUNTS IN BULLSEYES. AS A RESULT...DO NOT FEEL THERE IS ENOUGH AREAL THREAT TO JUSTIFY A FFW AT THIS TIME. WITH ALL THAT SAID...EXPECTING A ROBUST BAND OF RAIN AND EMBEDDED THUNDERSTORMS TO DEVELOP ACROSS NORTHEAST COLORADO AND LIFT NORTHWARD INTO THE REMAINDER OF THE AREA THIS EVENING. BY THE OVERNIGHT HOURS IT WILL BE IMPACTING MAINLY SOUTHWEST NEBRASKA EXITING TO THE NORTH AND EAST BY 12Z SATURDAY MORNING. PROXIMITY TO THE UPPER LOW SATURDAY AFTERNOON WILL RESULT IN SCATTERED THUNDERSTORM DEVELOPMENT ONCE AGAIN...PRIMARILY IN EASTERN COLORADO THEN SPREADING INTO NORTHWEST KANSAS AND SOUTHWEST NEBRASKA IN THE AFTERNOON. THE SEVERE SET UP WILL BE SIMILAR TO TODAY WITH EXCELLENT SHEAR BUT QUESTIONABLE INSTABILITY. CLIMATOLOGY ALSO SUGGESTS A TORNADO THREAT WITH A CUT OFF LOW DIRECTLY OVERHEAD. .LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY) ISSUED AT 251 PM MDT FRI APR 17 2015 ACTIVE PATTERN APPEARS TO PERSIST THROUGHOUT THE EXTENDED FORECAST PERIOD. THERE SHOULD BE A BRIEF LULL IN PRECIPITATION ACTIVITY AS A HIGH PRESSURE RIDGE PASSES THROUGH BEFORE THE NEXT UPPER LEVEL LOW. FORECAST GUIDANCE BEYOND TUESDAY REMAINS MUDDLED BUT STRONGER AGREEMENT WITH UPPER LEVEL PATTERN HAS BEEN NOTED. UNFORTUNATELY.... FRONTAL POSITION AND THUS TEMPERATURES AND THUNDERSTORM/SEVERE WEATHER CHANCES REMAIN UNCERTAIN. BEGINNING WITH SATURDAY NIGHT...SHOWERS/THUNDERSTORMS SHOULD SPREAD ACROSS THE REGION ONCE AGAIN. STRONGEST FORCING SLIDES NORTHEAST OF THE FORECAST AREA BY MIDNIGHT...DRAGGING THUNDERSTORMS WITH IT. A FEW STORMS WILL BE STRONG/SEVERE WITH LARGE HAIL AND DAMAGING WINDS AS THE MAIN THREAT. MOISTURE CONTENT OF THE ATMOSPHERE WANES SO CURRENTLY NOT THINKING HEAVY RAINS OR FLASH FLOODING IS A LARGER THREAT. THEN...AS THE UPPER LOW PASSES OVERHEAD...A COLD FRONT SURGES SOUTH AS A FINAL DISTURBANCE MOVES IN FROM THE NORTHWEST. ANTICIPATE STRONG NORTHWEST WINDS AND AREAS OF SHOWERS...PERHAPS A FEW SNOW SHOWERS...BEHIND THE FRONT SUNDAY MORNING UNTIL AROUND NOON. SUNDAY NIGHT THROUGH MONDAY...A FEW SHORTWAVE TROUGHS PASS THROUGH THE NORTHWEST FLOW REGIME. COULD SEE A FEW SHOWERS/SNOW SHOWERS DEVELOP AS THIS HAPPENS. GUIDANCE REMAINS IN DISAGREEMENT AND TIMING OF PLACEMENT AND A NOTICEABLE TREND WITH HIGHER PRECIPITATION CHANCES REMAINING SOUTH HAS BEEN OBSERVED. THEREFORE...DO NOT FORESEE ANY WIDESPREAD RAINS WITH THIS POTENTIAL ACTIVITY. A LULL IN CONVECTIVE ACTIVITY FORECAST MONDAY NIGHT INTO WEDNESDAY MORNING. BRIEF UPPER LEVEL RIDGING IS ADVERTISED BY THE CANADIAN...EUROPEAN AND GFS MODELS. IN ADDITION...THE TRI-STATE REGION IS ENVELOPED IN THE WARM SECTOR SO WE SHOULD OBSERVE A WARMING TREND WITH HIGHS IN THE 70S LIKELY BY WEDNESDAY. ALMOST IDENTICAL TO THIS PAST SYSTEM...YET ANOTHER DEEP UPPER LEVEL LOW PRESSURE DEVELOPS OVER THE ROCKIE MOUNTAINS. THIS SYSTEM WILL MOVE AT A SLUGGISH PACE SO YET ANOTHER ROUND OF SHOWERS...THUNDERSTORMS /POSSIBLY SEVERE AND WIDESPREAD BENEFICIAL RAINS IS POSSIBLE. MADE ADJUSTMENTS TO INCREASE POPS. WITH THE LOW HOLDING BACK TO THE WEST FOR SO LONG...FEEL WE SHOULD REMAIN IN THE WARM SECTOR. THE GFS AGGRESSIVELY BRINGS A FRONT THROUGH BUT THIS IS LIKELY OVERDONE. WILL HOLD OFF ON MENTIONING POTENTIAL RAIN/SNOW FOR NOW IN THE EXTENDED DUE TO TEMPERATURE CONCERNS. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SATURDAY EVENING) ISSUED AT 540 PM MDT FRI APR 17 2015 VFR CONDITIONS WILL CONTINUE THIS EVENING AT KGLD AND KMCK AS THUNDERSTORMS DEVELOP AS THE NEXT SHORTWAVE EJECTS OUT THE THE UPPER LOW. SOME LOCALIZED MVFR POSSIBLE NEAR STORMS. LATER TONIGHT AS STORMS WEAKEN AND MOVE OUT OF THE AREA, STRATUS AND FOG WILL REDEVELOP WITH SOME IFR CONDITIONS POSSIBLE AT BOTH SITES. VFR CONDITONS BY MID MORNING WITH ANOTHER ROUND OF STORMS POSSIBLE SATURDAY AFTERNOON. && .GLD WATCHES/WARNINGS/ADVISORIES... KS...NONE. CO...NONE. NE...NONE. && UPDATE...FS SHORT TERM...024 LONG TERM...RRH AVIATION...FS
Hazardous weather outlook, Apr 17, 10:32 AM MDT, 7 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 1032 AM MDT FRI APR 17 2015 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-181645- YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- 1032 AM MDT FRI APR 17 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL COLORADO... EXTREME SOUTHWEST NEBRASKA AND NORTHWEST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... THE REGION IS UNDER SLIGHT RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING. ALL MODES OF SEVERE WEATHER ARE POSSIBLE...INCLUDING LARGE HAIL...DAMAGING WINDS AND POSSIBLY A TORNADO. LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS SATURDAY AFTERNOON AND EVENING EAST OF HIGHWAY 83 IN NORTHWEST KANSAS. LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED.
In the hours before
Special weather statement, Apr 17, 4:09 PM MDT, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
409 PM MDT FRI APR 17 2015
COZ090-KSZ001-002-NEZ079-172315-
YUMA COUNTY CO-CHEYENNE KS-RAWLINS KS-DUNDY NE-
409 PM MDT FRI APR 17 2015
...BRIEF WEAK TORNADOES POSSIBLE...
CONDITIONS ARE FAVORABLE FOR BRIEF WEAK TORNADO AS STORMS FORM
ACROSS THE AREA. IF THEY ARE TO DEVELOP THEY WOULD BE EXPECTED TO
LAST LESS THAN A MINUTE AND THEREFORE POSE ONLY A LIMITED THREAT.
IF ANY OF THESE WEAK TORNADOES ARE SPOTTED TAKE NECESSARY
PRECAUTIONS TO ENSURE YOUR SAFETY AND THEN PLEASE REPORT THESE TO
THE NATIONAL WEATHER SERVICE OR LOCAL LAW ENFORCEMENT.
LAT...LON 4044 10205 4035 10205 4035 10133 3960 10133
3958 10198 4003 10279 4044 10278
TIME...MOT...LOC 2200Z 130DEG 25KT 4028 10276 3968 10172
DR/JRMSpecial weather statement, Apr 17, 4:23 PM MDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
423 PM MDT FRI APR 17 2015
KSZ027-172300-
WALLACE KS-
423 PM MDT FRI APR 17 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN WALLACE COUNTY UNTIL
500 PM MDT...
AT 423 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
WALLACE...OR 8 MILES EAST OF SHARON SPRINGS...MOVING NORTHWEST AT 20
MPH.
NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
SHARON SPRINGS AND WALLACE.
LAT...LON 3912 10199 3914 10161 3914 10152 3903 10148
3890 10148 3876 10168
TIME...MOT...LOC 2223Z 154DEG 17KT 3889 10160
DRSpecial weather statement, Apr 17, 4:54 PM MDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 454 PM MDT FRI APR 17 2015 KSZ013-027-172330- WALLACE KS-SHERMAN KS- 454 PM MDT FRI APR 17 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SHERMAN AND NORTHEASTERN WALLACE COUNTIES UNTIL 530 PM MDT... AT 453 PM MDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 13 MILES NORTH OF SHARON SPRINGS TO NEAR WALLACE...AND MOVING NORTH AT 35 MPH. HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... SHARON SPRINGS AND WALLACE. A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT MDT FOR NORTHWESTERN KANSAS. LAT...LON 3930 10196 3932 10158 3891 10156 3889 10176 TIME...MOT...LOC 2253Z 161DEG 30KT 3908 10173 3896 10166 DR
Special weather statement, Apr 17, 5:43 PM MDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
543 PM MDT FRI APR 17 2015
COZ090-180000-
YUMA COUNTY CO-
543 PM MDT FRI APR 17 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN YUMA COUNTY UNTIL
600 PM MDT...
AT 542 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES SOUTH OF HIGHLAND CENTER...OR 19 MILES NORTH OF YUMA...MOVING
NORTHWEST AT 30 MPH.
DIME SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CLARKVILLE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT MDT FOR NORTHEASTERN
COLORADO.
LAT...LON 4044 10248 4038 10244 4027 10263 4038 10278
4044 10278
TIME...MOT...LOC 2342Z 143DEG 28KT 4039 10260
JRMLocal storm report, Apr 17, 5:59 PM MDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
559 PM MDT FRI APR 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM FUNNEL CLOUD 12 SW BREWSTER 39.24N 101.54W
04/17/2015 SHERMAN KS TRAINED SPOTTER
FUNNEL CLOUD REPORTED 12 MILES SOUTHWEST OF BREWSTER.
&&
TMLLocal storm report, Apr 17, 6:01 PM MDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
601 PM MDT FRI APR 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0547 PM TORNADO 5 ESE CLARKVILLE 40.34N 102.53W
04/17/2015 YUMA CO TRAINED SPOTTER
STORM PRODUCED A ROPE TORNADO ON THE GROUND FOR SEVERAL
MINUTES.
&&
TMLThe office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 17, 6:03 PM MDT | Severe Thunderstorm Warning | GLD | Wallace | 15 min |
| Apr 17, 6:05 PM MDT | Severe Thunderstorm Warning | GLD | Thomas | 25 min |
| Apr 17, 6:08 PM MDT | Severe Thunderstorm Warning | GLD | Logan, Wallace | 23 min |
| Apr 17, 6:10 PM MDT | Severe Thunderstorm Warning | GLD | Logan, Wichita | 35 min |
| Apr 17, 6:23 PM MDT | Severe Thunderstorm Warning | GLD | Thomas | 37 min |
| Apr 17, 6:30 PM MDT | Special Weather Statement | GLD | Sherman, Wallace | 30 min |
| Apr 17, 6:38 PM MDT | Special Weather Statement | GLD | Rawlins | 52 min |
| Apr 17, 6:43 PM MDT | Severe Thunderstorm Warning | GLD | Cheyenne, Rawlins, Sherman, Thomas | 24 min |
| Apr 17, 6:45 PM MDT | Severe Thunderstorm Warning | GLD | Logan, Wallace | 36 min |
| Apr 17, 7:02 PM MDT | Severe Thunderstorm Warning | GLD | Thomas | 14 min |
| Apr 17, 7:03 PM MDT | Special Weather Statement | GLD | Thomas | 27 min |
| Apr 17, 7:09 PM MDT | Special Weather Statement | GLD | Cheyenne | 36 min |
| Apr 17, 7:19 PM MDT | Special Weather Statement | GLD | Thomas | 26 min |
| Apr 17, 7:29 PM MDT | Special Weather Statement | GLD | Logan | 16 min |
| Apr 17, 7:34 PM MDT | Special Weather Statement | GLD | Sherman | 26 min |
| Apr 17, 8:07 PM MDT | Special Weather Statement | GLD | Sherman, Thomas | 38 min |
| Apr 17, 8:55 PM MDT | Special Weather Statement | GLD | Sherman, Thomas | 35 min |
| Apr 17, 9:43 PM MDT | Special Weather Statement | GLD | Logan | 32 min |
| Apr 17, 10:09 PM MDT | Special Weather Statement | GLD | Thomas | 36 min |
| Apr 18, 4:51 AM MDT | Dense Fog Advisory | GLD | Cheyenne, Decatur, Gove, Greeley, Logan, Rawlins and 5 more | 4 hr |
| Apr 18, 1:57 PM MDT | Severe Thunderstorm Warning | GLD | Sherman | 48 min |
| Apr 18, 2:44 PM MDT | Severe Thunderstorm Warning | GLD | Sherman | 31 min |
| Apr 18, 3:18 PM MDT | Special Weather Statement | GLD | Cheyenne | 27 min |
| Apr 18, 3:43 PM MDT | Special Weather Statement | GLD | Cheyenne | 47 min |
| Apr 18, 4:00 PM MDT | Special Weather Statement | GLD | Sherman | 15 min |
| Apr 18, 4:12 PM MDT | Special Weather Statement | GLD | Graham | 18 min |
| Apr 18, 4:40 PM MDT | Severe Thunderstorm Warning | GLD | Graham | 35 min |
| Apr 18, 4:42 PM MDT | Special Weather Statement | GLD | Norton | 18 min |
| Apr 18, 5:01 PM MDT | Severe Thunderstorm Warning | GLD | Norton | 29 min |
| Apr 18, 5:03 PM MDT | Severe Thunderstorm Warning | GLD | Graham, Norton | 42 min |
| Apr 18, 5:26 PM MDT | Severe Thunderstorm Warning | GLD | Norton | 29 min |
| Apr 18, 5:58 PM MDT | Special Weather Statement | GLD | Decatur | 17 min |
Nearby
Tornado Warnings in Kansas, 2015Every tornado warning in 2015Tornadoes in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.